# SDR ASAA2020022422237

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 52,327 hours, 15,253 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Electrical Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

WITH THE APU SUPPLYING ELECTRIC POWER WITH THE APU GENERATOR THE VOLTS AND FREQ DROPPED TO ZERO THEN RETURNED TO NORMAL. GROUNDED - YES. PERFORMED APU GCU BITE REF B737-800 FIM 24-21 TASK 801, NO FAULTS FOUND. ALSO PERFORMED APU BITE WITH CDU REF B737-800 AMM 79-61-00-700-801, NO FAULTS FOUND. OPERATED APU GENERATOR REF AMM 49-11-00-710-801, OPS CHECK GOOD NO DEFECTS NOTED.
